Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Keppra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-12-2003, 05:00 AM
Cor
Guest
 
Posts: n/a
Default tinnitus

I heares Keppra is used to cure tinnitus (in Germany and Blgium). Could anyone inform me?
Reply With Quote
  #2  
Old 09-10-2007, 12:01 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Keppra can definitely cause problems with memory especially at the dose that your daughter is on. This is the maximum recommended dose for Keppra on a regular basis. Many anti-seizure meds can cause loss of memory. Depending on the degree of memory loss you may want to try a different med because different meds cause different side effects in different people
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:05 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.